Journal of Soviet Mathematics

, Volume 16, Issue 4, pp 1233–1277

Stochastic evolution equations

  • N. V. Krylov
  • B. L. Rozovskii

DOI: 10.1007/BF01084893

Cite this article as:
Krylov, N.V. & Rozovskii, B.L. J Math Sci (1981) 16: 1233. doi:10.1007/BF01084893


The theory of strong solutions of Ito equations in Banach spaces is expounded. The results of this theory are applied to the investigation of strongly parabolic Ito partial differential equations.

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • N. V. Krylov
  • B. L. Rozovskii

There are no affiliations available